RATIONALE: Rituximab-associated interstitial lung disease (ILD) may initially be asymptomatic, and serial monitoring of serum tumor necrosis factor-alpha levels may facilitate timely diagnostic intervention with pulmonary computed tomography. PATIENT CONCERNS: A 73-year-old patient with diffuse large B-cell lymphoma (DLBCL) developed ILD during treatment with a rituximab-containing regimen. DIAGNOSES: Rituximab-associated interstitial disease was made. INTERVENTIONS: The patient was treated with corticosteroids, intravenous immunoglobulin, and antifibrotic therapy. OUTCOMES: The ILD progressed, and the patient ultimately succumbed to type I respiratory failure. LESSONS: Clinicians should remain vigilant for rituximab-associated ILD, which, although uncommon, can progress rapidly and result in poor outcomes.
No takes yet. Share an insight, caveat, or question.
Liu et al. (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: